# SDR AWXA200600010

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 19,202 hours, 7,143 cycles
- Engine: Iae V2500A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Unresponsive
- Location: Lt Fwd Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIRCRAFT LT FORWARD ENTRY DOOR SLIDE WOULD NOT ARM.  MAINTENANCE REMOVED AND REPLACED THE L2 DOOR SLIDE ARM PROX SWITCHES, 4WN1 AND 13WV1 IAW AMM 52-73-11 AND AMM 52-71-11.  OPERATIONAL CHECKS WERE GOOD.
